# SDR SWAA2013042415084

- Difficulty date: April 4, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313A1010
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED LOCATED AFT STRUT FAIRING LOWER SURFACE OF ENGINE NR 1.  REMOVED AND REPLACED STIFFENER IAW SRM AND DRAWING.
